# SDR HALA2009012400034

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 55129
- Aircraft time: 64,584 hours, 16,751 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: A620132
- Condition: Broken
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 ENG INBOARD EXHAUST COWL HOLD OPEN STRUT JOINT BROKEN.  REMOVED AND REPLACED HOLD OPEN STRUT.  OPS/SECURITY CHK OK.
